Search Thesis Abstracts

Issue Title
Vol 2, No 2 (2011): Studies in Mathematical Sciences State Feedback Stabilization of Discrete Singular Large-scale Control Systems Abstract  PDF
Shuiling SUN, Yuanyuan CHEN
Vol 5, No 2 (2012): Studies in Mathematical Sciences Nonoscillatory Solutions for System of Delay Difference Equations on Time Scales Abstract  PDF
Lanchu LIU, Youwu GAO
Vol 5, No 2 (2012): Studies in Mathematical Sciences The Discussion on the Mode of Undergraduate Tutorial System for Financial Mathematics Students of Local Universities Abstract  PDF
Xing YU, Hongguo SUN, Guohua CHEN
Vol 4, No 2 (2012): Studies in Mathematical Sciences The Study of Wiener Processes with Linear-Trend Base on Wavelet Abstract  PDF
Xuewen XIA
1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"